# SDR JAFR2014040400230

- Difficulty date: March 22, 2014
- Submitted: April 4, 2014
- Operation: General aviation
- Aircraft: N10LY
- Make and model: Cessna 550
- Aircraft serial: 5500466
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 99120754
- Condition: Leaking
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AT ALTITUDE, ACFT DEPRESSURIZED, MADE EMERGENCY LANDING WITH NO OTHER NOTED DISCREPANCIES.  CABIN DOOR DEPRESSURIZED, THE CAUSE WAS DUE BY CABIN DOOR INFLATABLE SEAL CAME LOOSE FROM THE DOOR CHANNEL.  UPON INSPECTION OFTHE DOOR SEAL, FOUND THAT A FOAM SHIM WAS INSTALLED BETWEEN DOOR FRAME AND RUBBER INFLATABLE SEAL CAUSING AN IMPROPER ADHESIVE TOTHE DOOR FRAME AND DOOR SEAL IAW MM THE DOOR SEAL SHOULD BE GLUED DIRECTLY TO THE METAL DOOR CHANNEL.  RECOMMEND PERIODIC INSP/PREFLIGHT TO CHECK CONDITION OF DOOR SEAL FOR ANY SEPARATION BETWEEN SEAL AND/OR DOOR CHANNEL.  ANY SEPARATION NOTED SHOULD BE BROUGHT TO THE PROPER PERSONNEL BEFORE FLIGHT.
